Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

A note on compact groups


Author: Ta Sun Wu
Journal: Proc. Amer. Math. Soc. 89 (1983), 173-174
MSC: Primary 22C05
MathSciNet review: 706535
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We show that the product of certain subsets in a compact connected topological group is the group itself.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 22C05

Retrieve articles in all journals with MSC: 22C05


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1983-0706535-6
PII: S 0002-9939(1983)0706535-6
Article copyright: © Copyright 1983 American Mathematical Society